# SDR MASA20211215075

- Difficulty date: December 15, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MM69035146005
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SEVERAL NICKS ON EXTERNAL FUSELAGE SKIN BTW FS=1015-FS=1051 AND STGR27-21RH. 
SEVERAL NICKS ON EXTERNAL FUSELAGE SKIN BTW FS=1015-FS1051 AND STGR27-21RH WAS REPAIRED PER EA 81-2022-006 REV. B"
